Alert archive / Georgia / Wind Advisories in 2011
Wind Advisory 2, NWS Atlanta, GA
NWS Atlanta, GA issued this wind advisory at Jan 8, 2011, 3:42 AM EST for 67 counties in Georgia. It took effect at Jan 8, 2011, 11:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2011, 3:42 AM EST (08:42 UTC)
- In effect from
- Jan 8, 2011, 11:00 AM EST
- Expired
- Jan 8, 2011, 7:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 67 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Lumpkin County, GA, Madison County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Taliaferro County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Twiggs County, GA, Union County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2092 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
191 WWUS72 KFFC 080842 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 AM EST SAT JAN 8 2011 GAZ001>009-011>016-019>025-027-030>039-043>051-055-057>062- 071>076-082>086-096>098-109>113-081645- /O.NEW.KFFC.WI.Y.0002.110108T1600Z-110109T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-BLECKLEY-LAURENS-TREUTLEN-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO... DUBLIN...VIDALIA 342 AM EST SAT JAN 8 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING FOR NORTH AND EAST CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING FOR NORTH AND EAST CENTRAL GEORGIA...GENERALLY NORTH AND EAST OF A LINE FROM CEDARTOWN TO ATLANTA TO EASTMAN. A STRONG PRESSURE GRADIENT WILL DEVELOP TODAY BETWEEN THE LOW PRESSURE SYSTEM OFF THE CAROLINA COAST AND THE HIGH PRESSURE SYSTEM BUILDING ACROSS THE CENTRAL U.S. THIS WILL ALLOW FOR WINDS OF 20-25 MPH THIS AFTERNOON WITH GUSTS TO 30 MPH ACROSS NORTH AND EAST CENTRAL GEORGIA. IN THE MOUNTAINS...SUSTAINED WINDS WILL BE 25-30 MPH WITH GUSTS TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
563 WWUS72 KFFC 082224 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 524 PM EST SAT JAN 8 2011 GAZ001>009-011>016-019>025-027-030>039-043>051-055-057>062- 071>076-082>086-096>098-109>113-090000- /O.CON.KFFC.WI.Y.0002.000000T0000Z-110109T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-BLECKLEY-LAURENS-TREUTLEN-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO... DUBLIN...VIDALIA 524 PM EST SAT JAN 8 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR NORTH AND EAST CENTRAL GEORGIA... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR AREAS GENERALLY NORTH AND EAST OF A LINE FRMO CEDARTOWN TO ATLANTA TO EASTMAN. A STRONG PRESSURE GRADIENT HAS ALLOWED FOR WINDS OF 20-25 MPH THIS AFTERNOON WITH GUSTS TO 30 MPH ACROSS NORTH AND EAST CENTRAL GEORGIA. IN THE MOUNTAINS...SUSTAINED WINDS OF 25-30 MPH WITH GUSTS TO 35 MPH ARE STILL POSSIBLE. THIS PRESSURE GRADIENT WILL RELAX THIS EVENING...AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM EST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
991 WWUS72 KFFC 090000 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 PM EST SAT JAN 8 2011 GAZ001>009-011>016-019>025-027-030>039-043>051-055-057>062- 071>076-082>086-096>098-109>113-090100- /O.EXP.KFFC.WI.Y.0002.000000T0000Z-110109T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-BLECKLEY-LAURENS-TREUTLEN-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO... DUBLIN...VIDALIA 700 PM EST SAT JAN 8 2011 ...WIND ADVISORY HAS EXPIRED FOR NORTH AND EAST CENTRAL GEORGIA... STRONG PRESSURE GRADIENT ACROSS GEORGIA HAS RELAXED THIS EVENING...AND THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this wind advisory went out at Jan 8, 12:59 AM EST, 2 hours 43 minutes earlier.
Area forecast discussion, Jan 8, 12:59 AM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1259 AM EST SAT JAN 8 2011 .PREV DISCUSSION... /ISSUED 950 PM EST FRI JAN 7 2011/ UPDATE... CLEARLY...LOTS OF CONCERNS THIS FORECAST PACKAGE. OF IMMEDIATE CONCERN IS ACCUMULATING SNOW IN THE NE GA MOUNTAINS FROM STRONG CAA AND NW FLOW AROUND DEEP POLAR VORTEX LOCATED ACROSS THE GREAT LAKES. THIS LOW WILL SINK SEWD TOWARD WESTERN PA THROUGH SAT. CLASSIC SPLIT PATTERN DEVELOPING FOR THE SE U.S. BEING THAT WE ARE ON THE CUSP OF THE UPPER LOW...ZONAL FLOW AND WESTERN DOWNSLOPE WINDS TODAY PUSHED TEMPS WELL ABOVE NORMAL. HOWEVER...THE TRUE COLD AIR LIES BEHIND A SHORT WAVE EMBEDDED WITHIN THE UPPER LOW...WHICH IS PASSING THROUGH THE CWA NOW. -SHSN MOUNTAINS AND -SHRA OR SPRINKLES THROUGH NC/NE GA ACCOMPANIED THIS FRONT. CALLS TO NE GA MOUNTAIN COUNTIES INDICATE THAT HIGHER ELEVATION ROADS...GENERALLY 2500 FEET AND HIGHER...ARE BECOMING SNOW/SLUSH COVERED AND ARE REQUIRING GA DOT ATTENTION. WITH DEEPENING CAA...850MB TEMPS DROPPING FROM -2C THIS EVENING TO -14C BY 10 AM EST SAT ACROSS THESE AREAS...STRENGTHENING NW FLOW AND SUBSEQUENT OROGRAPHIC LIFT...NW FACING SLOPES MAY SEE ADDITIONAL ACCUMULATIONS OF SNOW OVERNIGHT...AND THE RAIN/SNOW LINE WILL DROP INTO THE LOWER ELEVATIONS OVERNIGHT AS THE COLD AIR DEEPENS. THUS...HAVE OPTED TO ISSUE A WINTER WX ADVISORY FOR TOWNS...UNION...AND FANNIN COUNTIES THROUGH SAT MORNING. SNOW ACCUMULATION WILL BE MOSTLY NW OF THE FALL LINE. OTHERWISE...REMAINDER OF SHORT TERM FORECAST LOOKS GOOD. CONCERNS FOR WINTER STORM SUN NIGHT-MON REMAIN. EARLIER AFD COVERS WELL THE GAMUT OF POSSIBILITIES THAT MAY OCCUR. LATEST GFS MODEL RUN SEEMS TO SUGGEST INCREASING THREAT FOR -FZRA VS SNOW ACROSS N GA...EXCEPT FOR THE FAR NORTH AND MOUNTAINS AS 850MB TEMPS QUICKLY RISE ABOVE 0C WELL INTO N GA. AS NOTED BELOW...ECMWF LESS OMINOUS AND DYNAMIC...AND MORE OF A SNOW THREAT AS WELL AS SMALLER ACCUMULATIONS. ALL OF THIS WILL HAVE TO BE ADDRESSED WITH LATER MODEL RUNS AND FORECAST PACKAGES. FOR NOW...NO REASON TO MAKE ANY CHANGES TO THE PROJECTED WINTER WX SCENARIO. TO SAY THE LEAST...THERE IS A DEFINITE THREAT FOR WINTER WX LATE SUN-EARLY TUE...ALTHOUGH THE SPECIFIC DETAILS ARE YET TO BE RESOLVED. 19 PREVIOUS FORECAST.../ISSUED 640 PM EST 07 JAN 2011/... SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... WILL NEED TO GET THROUGH FIRST MINOR WINTER EVENT BEFORE DELVING INTO THE SPECIFICS OF A POTENTIAL MAJOR WINTER STORM FOR THE AREA. LATEST MSAS ANALYSIS SHOWS A 996 MB LOW HAS DEVELOPED OVER THE CAROLINAS AND EASTERN TENNESSEE WITH A HIGH PRESSURE RIDGE IN PLACE FROM THE DAKOTAS THROUGH THE GREAT PLAINS. THIS HAS RESULTED IN A STRONG GRADIENT LOCALLY AND LESS CLOUD COVER THAN EXPECTED IS GIVING US A STRONG MIXING PROFILE. RUC SOUNDINGS SHOW 30 TO 35 KTS AVAILABLE TO MIX DOWN AND EVERY BIT OF THIS IS REACHING THE SURFACE IN THE FORM OF GUSTS. HAVE POSTED A SHORT TERM WIND ADVISORY TO COVER THESE WINDS. AS FAR AS THE NORTHERN ELEVATION SNOW...JUST A DUSTING COMING IN FROM THOSE COUNTIES AND THE MAJORITY HAVE SEEN THIS SN COME TO AN END WITH JUST SCT SN SHOWERS OR FLURRIES FOR THE REMAINDER OF THE TONIGHT PERIOD. FOR THE REMAINDER OF THE SHORT TERM...AS LOW PRESSURE SHIFTS EAST OF THE AREA...HIGH PRESSURE WILL NOSE SOUTHWARD THROUGH THE TENNESSEE VALLEY...RESULTING IN MUCH COLDER TEMPS FOR SAT AND SUN WITH HIGHS AROUND 40 ON SAT AND UPPER 30S FOR SUN IN THE METRO. DRIER AIR WORKING INTO THE AREA WILL PLAY A KEY ROLE IN SETTING THE STAGE FOR THE NEXT WINTER EVENT. GFS CONTINUES TO LOOK TOO COLD ON THESE DEWPOINTS BUT BASED ON UPSTREAM AIRMASS...WOULD NOT BE SURPRISED TO SEE SOME LOWER TEENS VALUES. LET'S GET TO THE MOST SIGNIFICANT IMPACTS OF THIS FORECAST PACKAGE WHICH WILL BE THE DEVELOPING WINTER STORM THE LATTER HALF OF THE WEEKEND THROUGH EARLY NEXT WEEK. THE GOOD NEWS IS THE CLOSED LOW THE MODELS HAVE BEEN KEYING IN ON FOR THIS EVENT IS NOW INITIALIZED ONSHORE CALIFORNIA WHICH SHOULD GIVE SOME ADDED CONFIDENCE. LOW WILL OPEN UP AS IT MOVES INTO THE MISSISSIPPI VALLEY LATE SUN AFTERNOON WITH 1005 SURFACE LOW FORMING ALONG THE GULF COAST. ALTHOUGH SIMILAR WITH PLACEMENT...ECMWF SHOWS A MUCH WEAKER SYSTEM THROUGH THE PERIOD. THIS WOULD ACTUALLY FAVOR A MORE SN EVENT ACROSS THE NORTHERN HALF AS WARM NOSE ARRIVES LATE...LARGELY AFTER DRY SLOT MOVES IN. GFS SHOWS A MUCH MORE DYNAMIC SYSTEM WITH BUFR SOUNDINGS SHOWING STRONG WARM NOSE INFILTRATING ENTIRE CWA WITH SN CHANGING TO PL/RA. OTHER IMPORTANT EVOLVING FEATURE IN FORECAST HAS BEEN THE HIGH PRESSURE OVER THE CAROLINAS WHICH CONTINUES TO STRENGTHEN IN THE MODELS AS DOES WEDGE THROUGH ALL OF GA. THIS WOULD ALL BUT ELIMINATE RA AS A POSSIBILITY FOR THE CWA WITH FREEZING RAIN THE DOMINANT PTYPE FROM COLUMBUS TO MILLEDGEVILLE. NORTH OF THIS LINE...MORE OF A SLEET CONCERN WITH SN LIKELY CONTINUING FOR THE NORTHERN TIER AND MOUNTAINS. GIVEN EXPECTED WARNING CRITERIA FOR SN FOR NORTHERN HALF AND PROSPECTS FOR ICE ACCUMULATION TO THE SOUTH...WILL HOIST A WINTER STORM WATCH FOR ALL AREAS. FOR THE METRO AREAS NORTH...WILL ADVERTISE 3 TO 5 INCHES WITH 5 TO 7 INCHES FOR THE NORTHERN TIER AND ISOLATED HIGHER AMOUNTS FOR THE HIGHER ELEVATIONS. FURTHER SOUTH...IT WILL DEPEND ON HOW DYNAMIC THE SYSTEM BECOMES BUT WILL ADVERTISE 1 TO 3 INCHES WITH THE ICE THREAT BEING MORE OF A CONCERN. AT THIS POINT...WOULD BE RE-MISSED IF DID NOT MENTION WHERE FORECAST COULD GO AWRY. SHOULD SQUALL LINE DEVELOP OVER THE GULF...MOISTURE TRANSPORT MAY BE LIMITED AND AMOUNTS MENTIONED ABOVE WOULD BE LOWER. LIKEWISE...IF WARM NOSE IS STRONG ENOUGH...AND WEDGE HOLDS AT THE SURFACE...SEVERE ICE EVENT COULD UNFOLD FOR A LAGER PORTION OF THE AREA. WILL HIGHLIGHT THESE EXPECTATIONS IN WINTER STORM WATCH. BASED ON LOW PRESSURES EVENTUAL TRACK...COULD SEE SOME SIGNIFICANT SN IN NORTHWEST FLOW FOR THE MOUNTAINS...IN AGREEMENT WITH SOME OF THE ANALOG GUIDANCE OF PREVIOUS STORMS. MAY NEED TO ADJUST SNOW TOTALS UP THERE WITH SUBSEQUENT FORECASTS. LONG TERM...REMAINDER OF THE LONG TERM REMAINS UNCHANGED AS FOCUS WILL BE ON UPCOMING WINTER STORM. 23 && .AVIATION... 06Z UPDATE... VFR CONDITIONS CONTINUING OVERNIGHT WITH SCT TO BKN CLOUDS IN THE 7 TO 10 THSD FT RANGE. FEW TO SCT CLOUDS 5 TO 6 THSD FT SATURDAY. NO VISIBILITY RESTRICTIONS. WEST TO NORTHWEST SURFACE WINDS 8 TO 12 KTS WITH GUST UP TO 20 KTS POSSIBLE REST OF THE NIGHT...BUT INCREASING INTO THE 12 TO 17 KT RANGE WITH GUSTS 25 TO 30 KTS AFTER 14Z. //ATL CONFIDENCE...06Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 20 39 28 29 / 5 20 80 80 ATLANTA 21 37 27 30 / 5 30 80 70 BLAIRSVILLE 19 34 22 30 / 5 20 80 80 CARTERSVILLE 18 37 26 32 / 5 30 80 70 COLUMBUS 26 38 32 34 / 5 40 80 60 GAINESVILLE 21 37 27 28 / 5 20 80 80 MACON 24 41 32 35 / 5 30 80 80 ROME 19 37 26 32 / 0 20 80 70 PEACHTREE CITY 20 37 29 32 / 5 30 80 70 VIDALIA 29 44 34 38 / 0 20 70 80 && .FFC WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW... BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. WINTER WEATHER ADVISORY UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING ZONES: FANNIN...TOWNS...UNION. &&
Hazardous weather outlook, Jan 7, 10:41 PM EST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1041 PM EST FRI JAN 7 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-090345- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1041 PM EST FRI JAN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT SNOW POSSIBLE ACROSS EXTREME NORTHEAST GEORGIA TONIGHT. .SYNOPSIS... LOW PRESSURE OVER THE NORTH CAROLINA MOUNTAINS WILL CONTINUE TO MOVE EASTWARD OVERNIGHT. AS HIGH PRESSURE BUILDS IN BEHIND THE LOW...STRONG NORTHWEST FLOW WILL BRING COLD AIR INTO GEORGIA. .PRIMARY HAZARDS... TE PRIMARY HAZARD WILL BE HAZARDOUS TRAVEL ON SOME ROADS...BRIDGES...AND OVERPASSES. .DISCUSSION... SOME SNOW HAS ALREADY FALLEN OVER THE EXTREME NORTHEAST. ADDITIONAL SNOW IS POSSIBLE TONIGHT AS STRONG NORTHWEST WINDS BRING IN COLDER AIR. REFER TO THE WINTER WEATHER ADVISORY FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A PERIOD OF WINDY CONDITIONS WILL BE POSSIBLE ON SATURDAY. A SIGNIFICANT MIX OF WINTER WEATHER CAN BE EXPECTED LATER SUNDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 10:18 PM EST | Winter Weather Advisory | FFC | Fannin, Towns, Union | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.